# SDR ASOA04453

- Difficulty date: June 23, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64645
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE AFT EMERGENCY FLOOR TRACK LIGHT AT ROW 9 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLOOR TRACK LIGHT CABLE.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
